Show simple item record

dc.contributor.authorThanh, Bui Le Trong ( )
dc.contributor.authorThuong, Nguyen Ngoc Quoc ( )
dc.date.accessioned2021-09-17T19:42:59Z
dc.date.available2021-09-17T19:42:59Z
dc.date.issued2020-01-13
dc.identifier.citationThanh, B. L. T., & Thuong, N. N. Q. (2020). Passing to the limit on small parameters for generalized viscous Cahn-Hilliard type equations with nonlinear source. Electronic Journal of Differential Equations, 2020(07), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14503
dc.description.abstractWe study the well-posedness of the generalized viscous Cahn-Hilliard equation with nonlinear source term. Then, we analyze the singular limits when the relaxed terms vanish. In the sense of Young measures, we obtain the measure-valued solution of a forward-backward parabolic type equation.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectGeneralized Cahn-Hilliard equationen_US
dc.subjectSingular limitsen_US
dc.subjectForward-backward parabolic equationsen_US
dc.subjectYoung measureen_US
dc.titlePassing to the limit on small parameters for generalized viscous Cahn-Hilliard type equations with nonlinear sourceen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record